LindaJoy Posted April 15, 2006 Report Share Posted April 15, 2006 Hi, everyone.I know this topic has been addressed here, but I guess I need some reassurance. My doctor put me on Ativan, 1 mg up to three times a day (haven't always needed that much), in the hospital three weeks ago, and I've been using it every day since, but like I said, not always that much. I'm now down to once a day, .5 mg or less. I'm concerned, though, because I am having anxiety / POTS episodes every day now, (at least one episode a day) and I think they may be triggered by needing the Ativan. Is it possible to be addicted to Ativan already?I'm also concerned because I read that people can die from Ativan withdrawal. How many of you have experience with Ativan? Do you seem to be addicted? Are you concerned? I know I sound panicky. Well, it's because I am! I seem to be having the POTS episodes at the same time each day, when I usually take the Ativan for the episode the day before.What do you think? What's the safest way to get off of this med?Thank you.Linda Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.